# SDR USAA2013111800006

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 63,340 hours, 24,975 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

EN-ROUTE, FLAPS LOCKED OUT AT 20 DEGREE DURING APPROACH, AND WOULD NOT EXTEND OR RETRACT.  DID NOT USE ALTERNATE FLAP EXTENSION.  THE FLIGHT DID A GO AROUND WHILE THE FLIGHT CREW ATTEMPTED TO CORRECT THE PROBLEM.  THE ISSUE COULD NOT BE RESOLVED, SO THE CREW DECLARED AN EMERGENCY, AND RESET THE APPROACH WITH FLAPS 20.   THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  BITE OF FSLU NR 1 SHOWS LT SLAT TRANSMITTER READING OF LT SLAT TRANSMITTER AT 11.49 WITH FLAPS FULL UP.  MAINTENANCE ADJUSTED LT SLAT TRANSMITTER.
